zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Regularity criterion to some liquid crystal models and the Landau-Lifshitz equations in 3 . (English) Zbl 1181.35190
Summary: We consider the regularity problem under the critical condition to some liquid crystal models and the Landau-Lifshitz equations. The Serrin type reularity criteria are obtained in the terms of the Besov spaces.
35Q35PDEs in connection with fluid mechanics
35D30Weak solutions of PDE
35B65Smoothness and regularity of solutions of PDE
76A15Liquid crystals (fluid mechanics)
[1]Lin F H. Nonlinear theory of defects in nematic liquid crystals: phase transition and flow phenomena. Comm Pure Appl Math, 42: 789–814 (1989) · Zbl 0703.35173 · doi:10.1002/cpa.3160420605
[2]Lin F H, Liu C. Nonparabolic dissipative systems modelling the flow of liquid crystals. Comm Pure Appl Math, 48: 501–537 (1995) · Zbl 0842.35084 · doi:10.1002/cpa.3160480503
[3]Lin F H, Liu C. Existence of solutions for the Ericksen-Leslie system. Arch Ration Mech Anal, 154: 135–156 (2000) · Zbl 0963.35158 · doi:10.1007/s002050000102
[4]Coutand D, Shkoller S. Well posedness of the full Ericksen-Leslye model of nematic liquid crystals. C R Acad Sci Ser I, 333: 919–924 (2001)
[5]Chen Y, Struwe M. Existence and partial regularity results for the heat flow of harmonic maps. Math Z, 201: 83–103 (1989) · Zbl 0652.58024 · doi:10.1007/BF01161997
[6]Landau L D, Lifshitz E M. On the theory of the dispersion of magnetic permeability in ferromagnetic bodies. Phys Z Sowj, 8: 153–169 (1935)
[7]Chen Y, Ding S, Guo B L. Partial regularity for two-dimensional Landau-Lifshitz equations. Acta Math Sin, 14(3): 423–432 (1998) · Zbl 0906.35025 · doi:10.1007/BF02580447
[8]Guo B L, Hong M. The Landau-Lifshitz equations of the ferromagnetic spin chain and harmonic maps. Calc Var PDE, 1: 311–334 (1993) · Zbl 0798.35139 · doi:10.1007/BF01191298
[9]Liu X. Partial regularity for the Landau-Lifshitz systems. Calc Var PDE, 20(2): 153–173 (2003) · Zbl 1058.58008 · doi:10.1007/s00526-003-0231-z
[10]Zhou Y, Guo B L. Existence of weak solution for boundary problems of systems of ferromagnetic chain. Sci China Ser A-Math, 27: 799–811 (1984)
[11]Zhou Y, Guo B L. Weak solution systems of ferromagnetic chain with several variables. Sci China Ser A-Math, 30: 1251–1266 (1987)
[12]Zhou Y, Guo B L, Tan S. Existence and uniqueness of smooth solution of systems of ferromagnetic chain. Sci China Ser A-Math, 34: 257–266 (1991)
[13]Zhou Y, Sun H, Guo B L. Multidimensional system of ferromagnetic chain type. Sci China Ser A-Math, 36: 1422–1434 (1993)
[14]Alouges F, Soyeur A. On global weak solutions for Landau-Lifshitz equations: existence and nonuniqueness. Nonlinear Analysis, 18(11): 1084–1096 (1992) · Zbl 0788.35065 · doi:10.1016/0362-546X(92)90196-L
[15]Carbou G, Fabrie P. Regular solutions for Landau-Lifshitz equation in a bounded domain. Differential Inteqrals Equations, 14: 213–229 (2001)
[16]Leray J. Sur le mouvement d’un liquide visqeux emplissant 1’espace. Acta Math, 63: 193–248 (1934) · Zbl 02539174 · doi:10.1007/BF02547354
[17]Prodi G. Un teorema di unicità per le equazioni di Navier-Stokes. Ann Mat Pura Appl, 48: 173–182 (1959) · Zbl 0148.08202 · doi:10.1007/BF02410664
[18]Serrin J. On the interior regularity of weak solutions of the Navier-Stokes equations. Arch Ration Mech Anal, 9: 187–195 (1962) · Zbl 0106.18302 · doi:10.1007/BF00253344
[19]Giga Y. Solutions for semilinear parabolic equations in L p and regularity of weak solutions of the Navier-Stokes system. J Differential Equations, 62: 186–212 (1986) · Zbl 0577.35058 · doi:10.1016/0022-0396(86)90096-3
[20]da Veiga H B. A new regularity class for the Navier-Stoekes equations in n. Chinese Ann Math Ser B, 16: 407–412 (1995)
[21]Kozono H, Ogawa T, Taniuchi Y. The critical Sobolev inequalities in Besov spaces and regularity criterion to some semilinear evolution equations. Math Z, 242: 251–278 (2002) · Zbl 1055.35087 · doi:10.1007/s002090100332
[22]Miao C X. Harmonic Analysis and its Applications in PDE (in Chinese), 2nd ed. Beijing: Science Press, 2004
[23]Triebel H. Theory of function Spaces II. Basel: Birkhäuser, 1992
[24]Kozono H, Shimada Y. Bilinear estimates in homogeneous Triebel-Lizorkin spaces and the Navier-Stokes equations. Math Nachr, 276: 63–74 (2004) · Zbl 1078.35087 · doi:10.1002/mana.200310213
[25]Lemarié-Rieusset P G. Recent Developments in the Navier-Stokes Problem. London: Chapman & Hall/CRC, 2002
[26]David G, Journé J L. A boundedness criterion for generalized Calderón Zygmund operators. Ann of Math, 120: 371–397 (1984) · Zbl 0567.47025 · doi:10.2307/2006946
[27]Kato T, Ponce G. Commutator estimates and the Euler and Navier-Stokes equations. Comm Pure Appl Math, 41: 891–907 (1988) · Zbl 0671.35066 · doi:10.1002/cpa.3160410704